# SDR UIEA99060

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: BACB30M77T20
- Condition: Failed
- Location: Rt Wing
- Part time: 73,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR FORWARD TRUNNION OUTBOARD SIDE SUPPORT FITTING HAS SHEARED BOLT ON OUTBOARD UPPER ATTACHMENT.  INSPECTED AREA, FOUND NO DAMAGE.  REPLACED BOLT PER DRAWING 65B010222 FR 2 10-2480.  REPLACED SHEARED BOLT WITH P/N BACB30US7K20.  (M)
